# SDR SWIA201333176

- Difficulty date: April 3, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N216AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 31,506 hours, 22,048 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 REAR EMERGENCY OVERHEAD LIGHT IS BURNED OUT.  (FLT 3454)  RELAMPED EMERGENCY LIGHT.
